# SDR ASAA2022080939436

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 20,786 hours, 6,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 OUTSIDE EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED REF B737-900 AMM 33-51-04.
